MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Visual Impairment (2138)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent initial implantation of the rns system on (b)(6) 2025.Post operatively, the patient experienced an intraparenchymal hemorrhage at the entry site of the right hippocampal depth lead.The patient reported peripheral vision loss on the corresponding side.No surgical intervention was performed; however, the patient was admitted to the intensive care unit.Treatment included administration of nayzilam for focal impaired seizures on the day of the hemorrhage ((b)(6)), along with corticosteroids.The patient remained hospitalized for two days.The hemorrhage is suspected to be associated with a deviation from the planned trajectory, potentially due to inaccuracy of the neuromate robotic system.
 
Additional Manufacturer Narrative
(b)(4) the rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
Additional information: the neurosurgeon confirmed this was an adverse event, but one that he did not attribute to the neuromate robotic system nor the rns device.Original report: the patient underwent initial implantation of the rns system on (b)(6) 2025.Post operatively, the patient experienced an intraparenchymal hemorrhage at the entry site of the right hippocampal depth lead.The patient reported peripheral vision loss on the corresponding side.No surgical intervention was performed; however, the patient was admitted to the intensive care unit.Treatment included administration of nayzilam for focal impaired seizures on the day of the hemorrhage ((b)(6)), along with corticosteroids.The patient remained hospitalized for two days.The hemorrhage is suspected to be associated with a deviation from the planned trajectory, potentially due to inaccuracy of the neuromate robotic system.
 
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23709291
Report Number3004426659-2025-00074
Device Sequence Number16132546
Product Code PFN
UDI-Device Identifier00855547005298
UDI-Public010085554700529817280721
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-344-10-K
Device Catalogue Number1007931
Device Lot Number35691-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age34 YR
Patient SexMale